# SDR CALA9700697

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN FLOORBEAM SUPPORT TEE AT STA 328, LBL 48.  THE TEE WAS REMOVED AND A NEW TEE WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 53-10-2.
